# SDR CA030428010

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 38,146 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: LRE3C930202
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 19,776 hours, 19,769 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE,  NR 1 ENGINE OIL COOLER WAS FOUND LEAKING.   OIL COOLER REPLACED.
